Volume 6 (2002)

Download this article
For printing
Recent Issues

Volume 24
Issue 7, 3219–3748
Issue 6, 2675–3218
Issue 5, 2149–2674
Issue 4, 1615–2148
Issue 3, 1075–1614
Issue 2, 533–1073
Issue 1, 1–532

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals

Laminar Branched Surfaces in 3–manifolds

Tao Li

Geometry & Topology 6 (2002) 153–194

DOI: 10.2140/gt.2002.6.153

Forward citations
I Agol, T Li, An algorithm to detect laminar 3–manifolds, Geometry & Topology 7 (2003) 287
D Calegari, Promoting essential laminations, Inventiones mathematicae 166 (2006) 583
S Zannad, A sufficient condition for a branched surface to fully carry a lamination, Algebraic & Geometric Topology 7 (2007) 1599